Marginal allocation algorithm for nonseparable functions

Date
1999
Authors
Yüceer, Ü.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
INFOR : information systems and operational research/systemes d'information et recherche operationnelle
Print ISSN
0315-5986
Electronic ISSN
Publisher
Taylor & Francis
Volume
37
Issue
2
Pages
97 - 113
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

Marginal allocation algorithm is implemented to discrete allocation problems with nonseparable objective functions subject to a single linear constraint. A Lagrangian analysis shows that the algorithm generates a sequence of undominated allocations under the condition of discretely convex objective functions and Lagrangian functions. The case of separable functions is proven to be a special case. An application is provided to illustrate the method and various size randomly chosen problems are run to demonstrate the efficiency of the marginal allocation algorithm.

Course
Other identifiers
Book Title
Keywords
Discrete convexity, Marginal allocation algorithm, Nonseparable function, Undominated allocation, Algorithms, Constraint theory, Functions, Lagrange multipliers, Random processes, Resource allocation, Operations research
Citation
Published Version (Please cite this version)